# SDR DALA2024042204639

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 89,111 hours, 11,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3304 43JH HAS RED INOP PATH LIGHT OUT. CORRECTIVE ACTION: FOUND WIRE BETWEEN SEAT AND SIDEWALL BROKEN @ CONNECTOR, REPLACED PIN & REINSERTED IN CONNECTION, OPS CK'S GOOD PER A330 AMM 33-51-00. (5284216)
